Pacific Journal of Mathematics

Infinitely repeatable games.

Melvin Katz

Article information

Source
Pacific J. Math., Volume 10, Number 3 (1960), 879-885.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038236

Mathematical Reviews number (MathSciNet)
MR0122590

Zentralblatt MATH identifier
0217.27803

Subjects
Primary: 90.00

Citation

Katz, Melvin. Infinitely repeatable games. Pacific J. Math. 10 (1960), no. 3, 879--885. https://projecteuclid.org/euclid.pjm/1103038236


Export citation

References

  • [1] David Blackwell, An analog of the minimaxtheorem for vector payoffs, Pacific J. Math., 6 (1956), 1-8.
  • [2] Michel Loeve, Probability Theory, van Nostrand, New York, 1955.